Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 334, NWS Jackson, MS

May 3, 2008Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 3, 2008, 5:23 AM CDT for Jones County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2008, 5:23 AM CDT (10:23 UTC)
Expired
May 3, 2008, 6:15 AM CDT
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:07 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:40 AM CDT, 43 minutes earlier.

Area forecast discussion, May 3, 4:40 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT SAT MAY 3 2008

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT. THE LINE OF STORMS CONTINUE
TO MOVE SOUTHEAST ACROSS THE CWA. WINDS ALOFT FINALLY PICKED UP AND
HELP GET THE SYSTEM MOVING. A TREMENDOUS AMOUNT OF LIGHTNING WAS
BEING PRODUCED WITH THESE STORMS...CAUSING POWERS OUTAGES ACROSS THE
CWA. THE LINE CONTINUES TO LOOK STRONG...WITH DAMAGING WINDS EXPECTED
TO PUSH ACROSS THE REST OF THE CWA. WILL MAINTAIN THE FLASH FLOOD
WATCH FOR A LITTLE WHILE LONGER WITH PERIODS OF VERY HEAVY RAINFALL
AVAILABLE ALSO. ALTHOUGH THE STORMS WERE MOVING VERY FAST...COULD
STILL SEE SOME FLASH FLOODING. ONCE THE LINE MOVES THROUGH...LOOKING
FOR THE AREA TO CLEAR. THE BOUNDARY STILL SEEMS TO BE WEST OF THE CWA
AT THIS POINT. THE NAM SUGGEST A FEW STORMS MAY DEVELOP OVER THE
SOUTHEAST AS THE BOUNDARY MOVES THROUGH IN THE LATE AFTERNOON. LEFT
SMALL RAIN CHANCES OVER THE SOUTHEAST THROUGH THE LATE AFTERNOON.
HOWEVER...NOT LOOKING FOR MUCH DEVELOPMENT. SKIES SHOULD CLEAR
TONIGHT AND MAINTAIN THROUGH MONDAY. AN AREA OF HIGH PRESSURE WILL
APPROACH THE AREA LATE SATURDAY. LOOKING FOR A DRIER AIRMASS TO MOVE
IN...BUT STILL NOT LOOKING FOR MUCH COOL AIR. RAISED HIGH TEMPS A FEW
DEGREES EACH DAY. OVERNIGHT LOWS WERE GOOD.

.LONG TERM...MONDAY THROUGH SATURDAY. NO BIG CHANGES TO THE FORECAST.
STUCK WITH GUIDANCE FOR THE MOST PART. BY MONDAY HIGH PRESSURE WILL
BE MOVING EAST. AN UPPER RIDGE WILL BE BUILDING INTO TEXAS...WITH
SOUTHWESTERLY FLOW BRINGING PACIFIC MOISTURE INTO THE REGION.
PERTURBATIONS IN THE FLOW AROUND THE UPPER RIDGE AND INCREASING LOW
LEVEL MOISTURE MAY GENERATE A FEW SHOWERS AND THUNDERSTORMS BY MONDAY
NIGHT/TUESDAY. THE UPPER RIDGE SHIFTS EAST AROUND TUESDAY...PUTTING
THE AREA IN THE NORTHWEST FLOW ALOFT...WITH WEAK DISTURBANCES IN THE
FLOW MAINTAINING RAIN CHANCES INTO WEDNESDAY. THE SURFACE HIGH HOLDS
OVER THE SOUTHEAST AND THE NEXT LOW PRESSURE SYSTEM THAT DEVELOPS
OVER THE PLAINS SEEMS TO MISS THE AREA TO THE WEST THURSDAY. THE
SYSTEM LIFTS NORTHEAST...HOWEVER THE TAIL END OF A COLD FRONT SWEEPS
ACROSS THE NORTHERN ZONES FRIDAY AND SEEMS TO STALL THROUGH THE
WEEKEND. GUIDANCE CAME WITH LOW CHANCE POPS THROUGH THE EXTENDED...SO
WENT WITH IT. THE GFS KEEPS THE CWA WET THROUGH THE WEEKEND...BUT THE
EUROPEAN HAS A RIDGE BUILDING INTO THE AREA AROUND SATURDAY. KEPT A
CHANCE OF SHOWERS AND THUNDERSTORMS IN THROUGH THE END OF THE WEEK.

RAISED HIGH TEMPERATURES A FEW DEGREES EACH DAY...LEANED MORE TOWARD
CLIMATOLOGY AND RAW MODEL VALUES. OVERNIGHT LOWS WERE GOOD.

&&

.AVIATION...
THE STORMS CONTINUE TO MOVE OUT SOUTHEAST. JAN WAS BEING
IMPACTED...BUT STORMS SHOULD BE EAST OF THE AREA BY 11Z. EXPECTING
VFR CONDITIONS BY 15Z. STORMS WERE DEVELOPING SOUTHWEST OF HBG...IN
ADDITION THE LINE OF STORMS MOVING SOUTH. STORMS MAY MOVE INTO HBG
BY 10Z AND CONTINUE THROUGH AT LEAST 12Z. STILL LOOKING FOR STORMS TO
MOVE INTO MEI BY 11Z...WITH VFR CONDITIONS EXPECTED AROUND 16Z FOR
MEI AND 18Z FOR HBG. CLOUDS WILL DISSIPATE THROUGH THE AFTERNOON. VFR
CONDITIONS WILL PREVAIL AT ALL SITES FROM 00Z THROUGH THE REST OF THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  52  77  52 /  31   0   0   0
MERIDIAN      80  50  78  47 /  50   3   0   0
VICKSBURG     79  53  79  53 /  18   0   0   0
HATTIESBURG   79  55  82  50 /  61  14   0   0
NATCHEZ       81  55  77  54 /  26   0   0   0
GREENVILLE    77  50  75  51 /  11   0   0   0
GREENWOOD     77  51  75  51 /  12   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR MSZ043>046-
     048>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR LAZ024-026.

AR...NONE.
&&

7
Hazardous weather outlook, May 2, 10:16 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI MAY 2 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
040315-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1016 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT
INTO EARLY SATURDAY...

NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS
NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST
ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM
WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD
BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN
EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER
OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE
POSSIBLE WITH THE STRONGEST STORMS.

THE LINE OF STORMS EXTENDS FROM NORTHWEST MISSISSIPPI BACK INTO
CENTRAL LOUISIANA. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS
ACTIVITY...AND CONDITIONS WILL REMAIN QUITE FAVORABLE FOR TORNADIC
DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND
NORTHEAST LOUISIANA THROUGH AT LEAST MIDNIGHT. ADDITIONALLY...VERY
LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THE MOST INTENSE STORMS.

THE ACTIVITY WILL SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI
AND NORTHEAST LOUISIANA THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS
WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER AS THE SYSTEM MOVES SOUTH
AND EAST...CONDITIONS WILL REMAIN CONDUCIVE FOR SEVERE STORM DEVELOPMENT.
LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE.

THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE
MORNING SATURDAY.

IN ADDITION TO THE SEVERE WEATHER RISK...LOCALLY HEAVY RAINFALL WILL
ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH TONIGHT...IT MAY SLOW
DOWN OR BRIEFLY STALL OVER THE SOUTHERN HALF OF THE AREA...GENERALLY
SOUTH OF INTERSTATE 20. SLOW MOVING STORMS MAY PRODUCE VERY HEAVY
RAINFALL...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM LAKE PROVIDENCE
LOUISIANA...TO CAMDEN TO DEKALB MISSISSIPPI TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH EARLY SATURDAY MORNING.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 3, 1:55 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             2 NW BELZONI            33.20N 90.51W
05/03/2008  E0.75 INCH       HUMPHREYS          MS   LAW ENFORCEMENT

            PENNY HAIL REPORTED IN BELLEWOOD.

&&

JFAIRLY
Local storm report, May 3, 2:19 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     HAIL             3 E TALLULAH            32.41N 91.14W
05/03/2008  E0.75 INCH       MADISON            LA   LAW ENFORCEMENT

&&

CME
Special weather statement, May 3, 3:00 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 AM CDT SAT MAY 3 2008

MSZ031>033-037>039-030900-
LOWNDES MS-OKTIBBEHA MS-CHOCTAW MS-ATTALA MS-NOXUBEE MS-WINSTON MS-
300 AM CDT SAT MAY 3 2008

...STRONG STORMS PUSHING THROUGH NORTHEAST MISSISSIPPI AND THE
GOLDEN TRIANGLE...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF
STARKVILLE TO 4 MILES NORTHWEST OF SMYRNA AT 300 AM CDT...MOVING EAST
AT 55 MPH. PORTIONS OF THIS LINE COULD ATTAIN SEVERE STRENGTH OVER
THE NEXT HOUR TO HOUR AND A HALF AS THEY CROSS THE AREA.

PEOPLE IN ATTALA...CHOCTAW...LOWNDES...NOXUBEE...OKTIBBEHA AND
WINSTON COUNTIES...INCLUDING THE CITIES OF COLUMBUS...LOUISVILLE AND
STARKVILLE...SHOULD MONITOR THESE STORMS CLOSELY.

BYB
Local storm report, May 3, 3:35 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     RIDGELAND               32.42N 90.13W
05/03/2008  M58 MPH          MADISON            MS   BROADCAST MEDIA

            OFF DUTY BROADCAST MET MEASURED 58 MPH WIND GUST WITH
            ANEMOMETER

&&
Local storm report, May 3, 3:38 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     HAIL             JACKSON                 32.32N 90.21W
05/03/2008  E0.50 INCH       HINDS              MS   EMERGENCY MNGR

            REPORTED IN DOWNTOWN JACKSON.

&&

JCULIN
Local storm report, May 3, 3:49 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
349 AM CDT SAT MAY 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             ANNANDALE               32.51N 90.19W
05/03/2008  E1.00 INCH       MADISON            MS   PUBLIC

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:18 PM CDTTornado WarningJANBolivar, Sunflower57 min
May 2, 7:52 PM CDTTornado WarningJANBolivar, Sunflower53 min
May 2, 7:57 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 8:01 PM CDTTornado WarningJANBolivar44 min
May 2, 8:10 PM CDTSevere Thunderstorm WarningJANWashington65 min
May 2, 8:35 PM CDTFlash Flood WarningJANWashington6 hr
May 2, 8:35 PM CDTTornado WarningJANBolivar, Sunflower55 min
May 2, 9:15 PM CDTSevere Thunderstorm WarningJANWashington60 min
May 2, 10:58 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 11:19 PM CDTSevere Thunderstorm WarningJANWashington41 min
May 2, 11:50 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington40 min
May 3, 12:07 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore, Sunflower38 min
May 3, 12:09 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower, Washington36 min
May 3, 12:27 AM CDTTornado WarningJANCarroll, Grenada, Leflore33 min
May 3, 12:30 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington45 min
May 3, 12:44 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore46 min
May 3, 12:53 AM CDTTornado WarningJANGrenada26 min
May 3, 1:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey38 min
May 3, 1:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Sharkey, Yazoo66 min
May 3, 1:23 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster52 min
May 3, 1:38 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo52 min
May 3, 1:44 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren46 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANClay, Webster39 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson39 min
May 3, 2:11 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery49 min
May 3, 2:12 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo48 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningJANAttala, Madison, Yazoo44 min
May 3, 2:31 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren44 min
May 3, 2:48 AM CDTSevere Thunderstorm WarningJANClay, Lowndes42 min
May 3, 2:51 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott54 min
May 3, 3:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Hinds, Jefferson46 min
May 3, 3:23 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson52 min
May 3, 3:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston57 min
May 3, 3:41 AM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott49 min
May 3, 3:42 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba48 min
May 3, 3:52 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more38 min
May 3, 3:57 AM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion48 min
May 3, 4:01 AM CDTSevere Thunderstorm WarningJANAdams, Franklin44 min
May 3, 4:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott38 min
May 3, 4:27 AM CDTSevere Thunderstorm WarningJANJasper, Smith34 min
May 3, 4:29 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
May 3, 4:30 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson45 min
May 3, 4:34 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson43 min
May 3, 4:44 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
May 3, 4:46 AM CDTSevere Thunderstorm WarningJANNewton, Scott, Smith33 min
May 3, 5:06 AM CDTSevere Thunderstorm WarningJANJasper, Smith39 min
May 3, 5:14 AM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith30 min
May 3, 5:36 AM CDTSevere Thunderstorm WarningJANJasper, Jones39 min
May 3, 5:41 AM CDTSevere Thunderstorm WarningJANForrest, Lamar49 min
May 3, 5:42 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
May 3, 6:02 AM CDTTornado WarningJANForrest, Lamar43 min
May 3, 6:03 AM CDTSevere Thunderstorm WarningJANClarke31 min
May 3, 6:15 AM CDTSevere Thunderstorm WarningJANJones18 min
May 2, 7:16 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll44 min
May 2, 7:19 PM CDTTornado WarningJANMorehouse, West Carroll56 min
May 2, 8:00 PM CDTTornado WarningJANMorehouse45 min
May 2, 9:08 PM CDTSevere Thunderstorm WarningJANMorehouse67 min
May 2, 11:20 PM CDTSevere Thunderstorm WarningJANMorehouse32 min
May 3, 12:18 AM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll27 min
May 3, 12:46 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland59 min
May 3, 2:50 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas40 min
May 2, 8:20 PM CDTTornado WarningJANAshley, Chicot55 min
May 2, 9:49 PM CDTSevere Thunderstorm WarningJANAshley86 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.